RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2018, Volume 22, Number 2, Pages 236–253 (Mi vsgtu1569)  

Differential Equations and Mathematical Physics

Construction of Mikusiński operational calculus based on the convolution algebra of distributions. Methods for solving mathematical physics problems

I. L. Kogan

Russian State Agrarian University - Moscow Agricultural Academy after K. A. Timiryazev, Moscow, 127550, Russian Federation

Abstract: A new justification is given for the Mikusinsky operator calculus entirely based on the convolution algebra of generalized functions $D'_{+}$ and $D'_{-}$, as applied to the solution of linear partial differential equations with constant coefficients in the region $(x;t)\in \mathbb R (\mathbb R_{+})\times \mathbb R_{+}$. The mathematical apparatus used is based on the current state of the theory of generalized functions and its one of the main differences from the theory of Mikusinsky is that the resulting images are analytical functions of a complex variable. This allows us to legitimate the Laplace transform in the algebra $D'_{+} $ $( x\in \mathbb R_{+} )$, and apply the algebra to the region of negative values of the argument with the use of algebra $D'_{-}$. On classical examples of second-order equations of hyperbolic and parabolic type, in the case $x\in \mathbb R$, questions of the definition of fundamental solutions and the Cauchy problem are stated, and on the segment and the half-line $x\in \mathbb R_{+}$, non-stationary problems in the proper sense are considered. We derive general formulas for the Cauchy problem, as well as circuit of fundamental solutions definition by operator method. When considering non-stationary problems we introduce the compact proof of Duhamel theorem and derive the formulas which allow optimizing obtaining of solutions, including problems with discontinuous initial conditions. Examples of using series of convolution operators of generalized functions are given to find the originals. The proposed approach is compared with classical operational calculus based on the Laplace transform, and the theory of Mikusinsky, having the same ratios of the original image on the positive half-axis for normal functions allows us to consider the equations posed on the whole axis, to facilitate the obtaining and presentation of solutions. These examples illustrate the possibilities and give an assessment of the efficiency of the use of operator calculus.

Keywords: calculus of Mikusiński, space of distributions, convolution of distributions, convolution algebra, Laplace transform, Duhamel integral

DOI: https://doi.org/10.14498/vsgtu1569

Full text: PDF file (1019 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.982.45
MSC: 44A40, 35E20
Received: October 17, 2017
Revised: February 11, 2018
Accepted: March 12, 2018
First online: March 28, 2018

Citation: I. L. Kogan, “Construction of Mikusiński operational calculus based on the convolution algebra of distributions. Methods for solving mathematical physics problems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 22:2 (2018), 236–253

Citation in format AMSBIB
\Bibitem{Kog18}
\by I.~L.~Kogan
\paper Construction of Mikusi\'nski operational calculus based on the convolution algebra of distributions. Methods for solving mathematical physics problems
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2018
\vol 22
\issue 2
\pages 236--253
\mathnet{http://mi.mathnet.ru/vsgtu1569}
\crossref{https://doi.org/10.14498/vsgtu1569}
\elib{http://elibrary.ru/item.asp?id=35467729}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1569
  • http://mi.mathnet.ru/eng/vsgtu/v222/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:140
    Full text:20
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018